# SDR HNAA0400075

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 40,674 hours, 45,303 cycles
- Engine: Pwa PW120A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Panel
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL GEAR INDICATION WAS BLANK AFTER GEAR SELECTION WAS MADE. SMOKE CAME FROM NOSE WHEEL GREEN CAUTION LIGHT AREA. REMOVED AND REPLACED LANDING GEAR SELECTOR PANEL, OPS GOOD IAW 32-30-05 AND INPECTED FOR SECONDARY DAMAGE C/W NO DEFECTS NOTED.
